# SDR AALA202205197106

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 737
- Aircraft serial: 40619
- Aircraft time: 25,601 hours, 3,615 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456011
- Condition: None
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STATUS MESSAGE DETECTOR 4 LAVATORY DOOR 3. REPLACED LAVATORY DOOR 3 SMOKE DETECTOR, OPERATIONS CHECK GOOD.
